# SDR AWXA200600576

- Difficulty date: March 3, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583470
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CRACKED STRAP, 0.75 INCHES, AT BS 312-328, BL 0, WL 200.  MAINTENANCE STOP DRILLED CRACK ON STRAP AT BS 312-328, BL 0, WL 200 IAW BOEING 737-300 SRM 51-10-02-0G PAR. 11.  FABRICATED REPAIR DOUBLER IAW BOEING 737-300 SRM 53-10-51-2R4 FIG 201.  THEN INSTALLED REPAIR DOUBLER AT BS 312-328, BL 0, WL 200 IAW BOEING 737-300 SRM 53-10-51-2R4 FIG 201.
